# SDR REXA2014032400325

- Difficulty date: March 24, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 27,374 hours, 24,190 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING &  ASSOCIATED NOSE GEAR UNSAFE WARNING INTO DTW, GO AROUND, QRH, MSGS CLEARED AFTER CYCLING GEAR UP THEN DOWN.  COMPLIED WITH PA 05-018 REV K SCENARIO 1.  PERFORMED GEAR EXTENSION & RETRACTION CHECKS IAW AM 32-30-00, ALL CHECKED GOOD.  FOR NLG SELECTOR VLV REPLACEMENT & WORK PERFORMED SEE NRWC N24273, OK FOR SVC.  REPLACED NLG SELECTOR VLV PN 750006000, SN ON 1745 & SN OFF 1298.  ALL OPERATIONS CHECKS & LEAK CHECKED GOOD IAW AMM 32-33-10.
